Abstract

The purpose of this paper is to generalize the relation between intersection numbers of cycles in locally symmetric spaces of orthogonal type and Fourier coefficients of Siegel modular forms to the case where the cycles have local coefficients. Now the correspondence will involve vector-valued Siegel modular forms.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 899-948
Launched on MUSE
2006-08-14
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.